MathSciNet Relay Station
MathSciNet bibliographic data
MR1381593 (97d:35067) 35J65
Alama, Stanley; Tarantello, Gabriella On the solvability of a semilinear elliptic equation via an associated eigenvalue problem. Math. Z. 221 (1996), no. 3, 467–493.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement